Research

Self-induced roll oscillations of nonslender wings


Reference:

Gresham, N. T., Wang, Z. J. and Gursul, I., 2009. Self-induced roll oscillations of nonslender wings. AIAA Journal, 47 (3), pp. 481-483.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.2514/1.42511

Details

Item Type Articles
CreatorsGresham, N. T., Wang, Z. J. and Gursul, I.
DOI10.2514/1.42511
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
Research CentresAerospace Engineering Research Centre
RefereedYes
StatusPublished
ID Code13872

Export

Actions (login required)

View Item